RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1982 Volume 22, Number 3, Pages 566–572 (Mi zvmmf5678)

This article is cited in 1 paper

Calculation of multidimensional singular integrals with Cauchy kernels

R. N. Sharipov

Kazan'

UDC: 519.644

MSC: Primary 65D32; Secondary 41A55, 30E20, 41A63

Received: 09.06.1980


 English version:
USSR Computational Mathematics and Mathematical Physics, 1982, 22:3, 73–80

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025